Speaking of Self-Harm… { Trigger Warning? }

…I realized something.  I waited it out, mostly because I didn’t feel like doing it.  It was because of the hallucinations.  However, there is something that’s interesting about my hydroxizine.

Hydroxizine, a medicine used for anxiety, does help with the hallucinations.  I remember taking my meds, and then when it kicked in, I noticed that the voices were gone.  I was a little hesitant when I ate because of a voice telling me not to… But since I took the meds, they were gone until later that night.

I took it again before I went to school, and I haven’t heard or seen things that are alarming to me.  I think that’s really odd.  I’m sure it’s not supposed to do that. Perhaps it affects the part of the brain where the hallucinations come from…?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s